taking off my pill

hi everyone...is there anyone help me or give me some advise..unti now i'm so confusing after taking off my bc.last january 16 i had small amount of brown blood and on 17th january it's nothing on the 18th day it has again and on the 19th day it's nothing.i've taken marvelon but i'm not taking it properly upon that bleeding i decided to take off my bc but i still have 9 remaining tablets..then on last february 3-8 i had bleeding i dont know what will i think if it is my monthly period or should i say it's a withdrawal bleeding after taking off my bc.and now i can't understand my body my breast are sore,i experiencing backpain,headache,stomach cramping.but i already taken pregnancy test last feb 9 after my bleeding but it was negative and last feb 13 it also negative,this day i've taken again sad to say it's negative again.i don't know if i taken pregnancy test early?is anyone can help me now??please...

oldestnewest

You may also like...